Compatible mappings of type (A-1) and type (A-2) in cone metric space

L. Ibeni Devi, Yumnam Rohen

Abstract


In this paper we introduce the concept of compatible mapping of type (A-1) and type (A-2) and prove two common fixed point theorems for two pairs of self mappings in a cone metric space without assuming its normality. Our results extend and modify the results of [11, 12, 16].

Full Text: PDF

How to Cite this Article:

L. Ibeni Devi, Yumnam Rohen, Compatible mappings of type (A-1) and type (A-2) in cone metric space, Journal of Mathematical and Computational Science, Vol 2, No 6 (2012), 1612-1621

Copyright © 2012 L. Ibeni Devi, Yumnam Rohen. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

J. Math. Comput. Sci.

ISSN: 1927-5307

Editorial Office: jmcs@scik.org

 

Copyright ©2019 JMCS